# SDR P5CA9800523

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 480 PLUG SUPPORT CHANNEL DAMAGED.  REMOVED AND REPLACED BOTH RT SIDE STANCHIONS AT STA 480 PER SRM 51-30-02 AND 51-10-01.
